Shape-driven nested Markov tessalations

Thale, Christoph, Thaele, Christoph, Schreiber, Tomasz, Thäle, Christoph . International Journal of Stochastic Modelling and Applications 2013. 85 (3) :510-531

Locate this article in:

Bibtex

@article{CIS-268630,
  Author = {Thale, Christoph and Thaele, Christoph and Schreiber, Tomasz and Thäle, Christoph},
  Title = {Shape-driven nested Markov tessalations},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {3},
  Year = {2013},
  Pages = {510--531},
  Keywords = {This issue is dedicated to the memory of John T. Lewis, 1932-2004, Markov process, Iteration, Stochastic geometry, Mean values, random tessalation, nested tessalation}
}

Similar articles